# SDR UPS06246016

- Difficulty date: January 6, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK AND SI EVIDENCE OF CORROSION BETWEEN FUSELAGE SKIN AND STRINGER 4 R AT BS 101 0 AT INTERIOR AREA OF FUSELAGE.  AREA DERIVETED IAW SRM 51-30-02. CORROSION REMOVED IAW SRM 51-10-01.
